Alert archive / Wyoming / High Wind Warnings in 2011

High Wind Warning 16, NWS Riverton, WY

June 6, 2011Fremont County, Johnson County, Wyoming

NWS Riverton, WY issued this high wind warning at Jun 6, 2011, 9:50 PM MDT for Fremont County, Johnson County, Wyoming. It was in force for 11 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 6, 2011, 9:50 PM MDT (03:50 UTC)
Expired
Jun 7, 2011, 9:00 AM MDT
In force
11 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Johnson County, WY

The radar

The Riverton/Lander radar (KRIW), 88 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 1:08 AM MDTNON-TSTM WND GST 662 N Buffalo, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 3.8 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2011-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2011-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4853 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

060 
WWUS75 KRIW 070350
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
950 PM MDT MON JUN 6 2011

...HIGH WIND WILL CONTINUE THROUGH THE EARLY MORNING HOURS IN THE
LANDER FOOTHILLS...

.HIGH WIND ASSOCIATED WITH A STRONG COLD FRONT AND MOUNTAIN WAVE
WILL AFFECT THE LANDER AREA THROUGH 6 AM.

WYZ018-071200-
/O.NEW.KRIW.HW.W.0016.110607T0350Z-110607T1200Z/
LANDER FOOTHILLS-
INCLUDING THE CITY OF...LANDER
950 PM MDT MON JUN 6 2011

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 AM MDT TUESDAY. 


* SUMMARY AND TIMING...HIGH WIND EXPECTED THROUGH 6 AM FOR THE
  LANDER FOOTHILLS.

* WIND...WIND OF 3O TO 40 MPH WITH GUSTS OVER 65 MPH ARE POSSIBLE

* IMPACTS...STRONG AND GUSTY CROSS WIND ACROSS HIGHWAY 287 WILL
  MAKE TRAVEL DIFFICULT...PARTICULARLY FOR THOSE WITH HIGH PROFILE
  VEHICLES AND THOSE TOWING LIGHT TRAILERS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

BERC
2 follow-up statements
885 
WWUS75 KRIW 070655
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1255 AM MDT TUE JUN 7 2011

...HIGH WIND WILL CONTINUE THROUGH THE EARLY MORNING HOURS IN THE
LANDER FOOTHILLS AND JOHNSON COUNTY...

.HIGH WIND ASSOCIATED WITH A STRONG COLD FRONT AND MOUNTAIN WAVE
ACTIVITY WILL AFFECT THE LANDER AREA AND JOHNSON COUNTY THROUGH 9 AM.

WYZ010-011-071500-
/O.EXB.KRIW.HW.W.0016.000000T0000Z-110607T1500Z/
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
INCLUDING THE CITIES OF...BUFFALO...KAYCEE
1255 AM MDT TUE JUN 7 2011

...HIGH WIND WARNING IN EFFECT UNTIL 9 AM MDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 9 AM MDT THIS MORNING. 

* SUMMARY AND TIMING...HIGH WIND EXPECTED THROUGH 9 AM FOR THE
  LOWER ELEVATIONS OF JOHNSON COUNTY.

* WIND...SOUTHWESTERLY WIND OF 3O TO 40 MPH WITH GUSTS OVER 65 MPH
  ARE POSSIBLE. GUSTS TO 62 MPH HAVE BEEN RECORDED AT THE BUFFALO AIRPORT.

* IMPACTS...STRONG AND GUSTY CROSS WIND ACROSS INTERSTATES 25 AND 90 WILL
  MAKE TRAVEL DIFFICULT...PARTICULARLY FOR THOSE WITH HIGH PROFILE
  VEHICLES AND THOSE TOWING LIGHT TRAILERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WYZ018-071500-
/O.EXT.KRIW.HW.W.0016.000000T0000Z-110607T1500Z/
LANDER FOOTHILLS-
INCLUDING THE CITY OF...LANDER
1255 AM MDT TUE JUN 7 2011

...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 AM MDT THIS MORNING...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 AM MDT THIS
MORNING. 

* SUMMARY AND TIMING...HIGH WIND EXPECTED THROUGH 6 AM FOR THE 
  LANDER FOOTHILLS. 

* WIND...SOUTHWESTERLY WIND OF 3O TO 40 MPH WITH GUSTS OVER 65 MPH
  ARE POSSIBLE. GUSTS TO 71 MPH HAVE BEEN RECORDED AT THE LANDER AIRPORT.

* IMPACTS...STRONG AND GUSTY CROSS WIND ACROSS HIGHWAY 287 WILL 
  MAKE TRAVEL DIFFICULT...PARTICULARLY FOR THOSE WITH HIGH 
  PROFILE VEHICLES AND THOSE TOWING LIGHT TRAILERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

DSB
098 
WWUS75 KRIW 071442
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
842 AM MDT TUE JUN 7 2011

WYZ018-071545-
/O.EXP.KRIW.HW.W.0016.000000T0000Z-110607T1500Z/
LANDER FOOTHILLS-
INCLUDING THE CITY OF...LANDER
842 AM MDT TUE JUN 7 2011

...HIGH WIND WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING. 

THE POTENTIAL FOR HIGH WINDS HAS DIMINISHED ACROSS THE LANDER
FOOTHILLS THIS MORNING. THEREFORE...THE NATIONAL WEATHER SERVICE
WILL ALLOW THE HIGH WIND WARNING TO EXPIRE AT 9 AM. GUSTY
SOUTHWEST WINDS WILL CONTINUE TODAY AT SPEEDS OF 25 TO 40 MPH AT
TIMES. 

$$

WYZ010-011-071545-
/O.EXP.KRIW.HW.W.0016.000000T0000Z-110607T1500Z/
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
INCLUDING THE CITIES OF...BUFFALO...KAYCEE
842 AM MDT TUE JUN 7 2011

...HIGH WIND WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING. 

THE POTENTIAL FOR HIGH WINDS HAS DIMINISHED ACROSS JOHNSON COUNTY.
THEREFORE...THE NATIONAL WEATHER SERVICE WILL ALLOW THE HIGH WIND
WARNING TO EXPIRE AT 9 AM. HOWEVER...STRONG WEST TO SOUTHWEST
WINDS WILL CONTINUE TODAY AT SPEEDS OF 25 TO 40 MPH WITH GUSTS TO
50 MPH AT TIMES.

$$

SKRBAC

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Jun 6, 3:29 PM MDT, 6 hours 21 minutes earlier.

Area forecast discussion, Jun 6, 3:29 PM MDT, 6 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
329 PM MDT MON JUN 6 2011

SHORT TERM...TONIGHT THROUGH THURSDAY
UPPER LOW HAS BEEN SLOW TO MOVE TODAY AND THUS THE SEVERE WEATHER
THREAT HAS DIMINISHED ACROSS SOUTHWEST WYOMING THIS EVENING.
SYSTEM MAY STILL CLIP THE NORTHWEST WITH THE COMBINATION OF TROUGH
DYNAMICS AND LEFT EXIT REGION OF APPROACHING JET STREAK. A FEW
GUSTY STORMS MAY STILL DEVELOP FURTHER SOUTH AFFECTING OUR
SOUTHWESTERN QUARTER. LAST WARM DAY FOR A WHILE AS TEMPERATURES
SHOULD COOL ABOUT 20 DEGREES ON TUESDAY IN MANY AREAS...EVEN MORE
IN THE FAR NORTHWEST. WIDESPREAD SHOWERS AND AT LEAST ISOLATED
THUNDERSTORMS SHOULD PRODUCE WIDESPREAD QUARTER TO HALF INCH
AMOUNTS TONIGHT IN THE NORTHWEST AND AGAIN TUESDAY. THE SNOW LEVEL
WILL BOUNCE AROUND BETWEEN 8500 AND 9500 FEET THE NEXT FEW DAYS.
WRAPAROUND PRECIPITATION AND OROGRAPHICS WILL KEEP THE RAIN AND
MOUNTAIN SNOW GOING IN THE NORTHWEST THROUGH TUESDAY. SNOWFALL
AMOUNTS OF 4 TO 8 INCHES ARE QUITE POSSIBLE ABOVE 9000 TO 10000
FEET FROM THE TETONS NORTHWARD. A BAGGY TROUGH WITH SOME WEAK FORCING
AND LOCALIZED CONVERGENCE WILL KEEP SHOWERS GOING TUESDAY NIGHT.
AS THIS FIRST SYSTEM EXITS TO THE EAST...A SURFACE HIGH WILL BUILD
INTO MONTANA PUSHING A COLD FRONT SOUTHWARD INTO CENTRAL WYOMING.
UPSLOPE PRECIPITATION WILL INCREASE FOR CENTRAL WYOMING ALONG WITH
A FEW THUNDERSTORMS POSSIBLY OVERRUNNING THIS COLD DOME. THE FAR
SOUTHWEST...CENTERED ON SWEETWATER COUNTY...WILL REMAIN MOSTLY DRY
WEDNESDAY WITH ONLY ISOLATED THUNDERSTORMS DEVELOPING IN THE
WESTERN SECTIONS. WEDNESDAY COULD BE QUITE COOL WHERE THE UPSLOPE
CLOUDS HOLD IN ALL DAY. HAVE LOWERED TEMPERATURES A LITTLE
MORE...ESPECIALLY UP NORTH WHERE THE DEEPEST UPSLOPE IS EXPECTED.
THE NEXT UPPER LOW THEN APPROACHES ON THURSDAY WITH WIDESPREAD
SHOWERS ACROSS MUCH OF THE WEST AND NORTHERN TWO THIRDS.
SIGNIFICANT PRECIPITATION IS ALSO POSSIBLE FROM THIS SYSTEM WITH
WIDESPREAD QUARTER TO HALF INCH AMOUNTS AT LEAST WITH THE
POTENTIAL FOR AN INCH. THE MOUNTAINS MAY SEE OVER AN INCH WITH THE
SNOW LEVEL IN THE 8000 TO 9000 FOOT LEVEL.

LONG TERM...THURSDAY NIGHT THROUGH MONDAY
UNSEASONABLY COOL AND UNSETTLED WEATHER WILL REMAIN OVER THE AREA
THURSDAY AND FRIDAY WITH A GRADUAL WARMING AND DRYING TREND OVER
THE WEEKEND INTO EARLY NEXT WEEK.

MEDIUM-RANGE GLOBAL MODELS REMAIN IN GOOD AGREEMENT WITH OVERALL
SYNOPTIC PATTERN ACROSS THE WESTERN U.S. THROUGH THE WEEKEND.
SHORTWAVE NEAR JUNEAU AK EARLY THIS MORNING WILL CLOSE OFF AND DIG
INTO THE NW U.S. TUESDAY AND DRIFT ACROSS THE NORTHERN ROCKIES
THURSDAY...INTO THE NORTHERN PLAINS ON FRIDAY.  ECMWF REMAINS
SLIGHTLY FASTER THAN GFS WITH THIS FEATURE...ADVECTING COOLER
AIRMASS IN ON THURSDAY.  FORECAST WEIGHTED TOWARD ECMWF SOLUTION.
THURSDAY TO BE THE WETTEST AND COOLEST DAY OF THIS PERIOD WITH
SHOWERS AND ISOLATED THUNDERSTORMS MOST NUMEROUS ACROSS THE NORTH.
MOST HIGHS ACROSS THE LOWER ELEVATIONS WILL BE IN THE 55-65F RANGE
WITH SNOW LEVELS ACROSS THE NORTHERN MOUNTAINS 8-9KFT...TAMING HYDRO
CONCERNS.  AFTER THIS UPPER LOW MOVES EAST OF AREA FRIDAY...MODELS
AGREE ON KEEPING BAGGY TROUGH ACROSS THE WESTERN U.S. AND HOT RIDGE
OF HIGH PRESSURE OVER THE SOUTHERN PLAINS.  GFS QUICKER TO BUILD
HEIGHTS BACK ACROSS CENTRAL ROCKIES THAN ECMWF SUNDAY AND MONDAY.
FORECAST WEIGHTED TOWARD MUCH MORE GRADUAL WARM-UP PER ECMWF.
BACKING SW FLOW THROUGH THIS LATTER PERIOD WILL BRING DRIER AIR
INTO THE SOUTH WITH BEST CHANCES OF SHOWERS AND THUNDERSTORMS
REMAINING ACROSS THE NORTH AND WEST.

AVIATION...
WEST OF THE DIVIDE...SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH
10Z THIS EVENING. SOME SHOWERS MAY BE STRONG WITH WIND GUSTING TO
AROUND 45 KTS AND SMALL HAIL. THUNDERSTORMS WILL WEAKEN WITH THE
LOSS OF DAYLIGHT...WITH RAIN AND SNOW SHOWERS PERSISTING OVERNIGHT.
AREAS ABOVE 8000 FT WILL SEE THE POTENTIAL FOR SNOWFALL. SHOWER
ACTIVITY WILL CONVERT BACK TO RAINFALL AFTER 12Z TUESDAY...WITH
SHOWERS AND THUNDERSTORMS ANTICIPATED THROUGH THE AFTERNOON HOURS.
PERIODS OF MVFR TO IFR CONDITIONS WILL BE POSSIBLE AT KJAC...KBPI
AND KPNA THROUGH THE FORECAST PERIOD.

EAST OF THE DIVIDE...SHOWERS AND THUNDERSTORMS WILL SPREAD EAST OF
THE DIVIDE BETWEEN 00Z AND 06Z THIS EVENING. THESE SHOWERS MAY
PRODUCE BRIEF INSTANCES OF MVFR CONDITIONS THROUGH 06Z THIS
EVENING...WITH VFR CONDITIONS EXPECTED OTHERWISE. GUSTY WIND OVER
THE WIND CORRIDOR BETWEEN KRKS AND KCPR WILL RETURN AFTER 13Z
TUESDAY...WITH STRONG WIND PERSISTING THROUGH THE AFTERNOON. THE
EASTERN MOUNTAIN FOOTHILLS...INCLUDING KLND AND KCOD...MAY ALSO SEE
BREEZY CONDITIONS BETWEEN 10Z AND 16Z.

HYDROLOGY...
THE LAST VERY WARM DAY IS UNDERWAY IN ADVANCE OF A STRONG COLD
FRONT WHICH MOVE ACROSS THE AREA TONIGHT. WIDESPREAD SHOWERS AND
ISOLATED THUNDERSTORMS WILL PRODUCE WIDESPREAD PRECIPITATION
AMOUNTS OF ONE HALF TO ONE INCH OVER THE NORTHWEST...ESPECIALLY
FROM THE TETONS NORTHWARD TO YELLOWSTONE NATIONAL PARK BETWEEN
LATE THIS AFTERNOON AND LATE TUESDAY AFTERNOON. THE HIGHEST AMOUNTS
WILL BE IN YELLOWSTONE NATIONAL PARK. ANOTHER ONE QUARTER TO ONE
HALF INCH OF PRECIPITATION WILL OCCUR TUESDAY NIGHT AND WEDNESDAY.
THE SNOW LEVEL WILL DROP TO BETWEEN 8500 AND 9500 FEET OVER
THE NEXT COUPLE DAYS. TEMPERATURES WILL BE ABOUT 20 DEGREES COLDER
ON TUESDAY. ANOTHER COLD FRONT WILL SLIDE SOUTHWARD TUESDAY NIGHT
AND WEDNESDAY INCREASING THE PRECIPITATION CHANCES EAST OF THE
DIVIDE. YET ANOTHER STORM SYSTEM WILL BRING WIDESPREAD SHOWERS AND
MOUNTAIN SNOW TO THE AREA ON THURSDAY WITH TEMPERATURES RUNNING
WELL BELOW NORMAL.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH TUESDAY AFTERNOON
WYZ001-002-004-006>016-023>025-027.

&&

SHORT TERM...SKRBAC
LONG TERM...AEM
AVIATION...BRANHAM
FIRE WEATHER...TEAM RIVERTON
HYDROLOGY...SKRBAC
Hazardous weather outlook, Jun 6, 9:37 PM MDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
937 PM MDT MON JUN 6 2011

WYZ001>020-022>030-071200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
937 PM MDT MON JUN 6 2011

...HIGH WIND WARNING FOR LANDER FOOTHILLS THROUGH 6 AM TUESDAY...

...FLOOD WATCH IN EFFECT FOR MUCH OF NORTHERN AND WESTERN WYOMING AS
WELL AS OVER PORTIONS OF CENTRAL WYOMING FOR MONDAY MORNING THROUGH
TUESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TONIGHT

A STRONG COLD FRONT WILL APPROACH THE FAR WEST LATE THIS AFTERNOON
WHICH WILL CREATE AN INCREASING THREAT OF STRONG THUNDERSTORMS
ACROSS THE AREA. A COUPLE OF THESE STORMS COULD PRODUCE WIND GUSTS
OF 50 TO 60 MPH ALONG WITH HAIL. STAY ALERT AS THESE THUNDERSTORMS
DEVELOP AND MOVE ACROSS WESTERN WYOMING LATE THIS AFTERNOON INTO
EARLY THIS EVENING.

HIGH WINDS WILL OCCUR BEHIND THE FRONT AROUND LANDER OVERNIGHT WITH
WIND GUSTS TO 70 MPH. THE WINDS WILL CONTINUE THROUGH 6 AM.

STRONG WINDS MAY ALSO DEVELOP TONIGHT ALONG THE EAST SLOPE OF THE
ABSAROKA AND WIND RIVER RANGES AND ADJACENT FOOTHILL AREAS.
SOUTHWEST WINDS OF 25 TO 40 MPH WILL BE COMMON WITH THE POTENTIAL
FOR WIND GUSTS OVER 50 MPH.

VERY WARM TEMPERATURES TODAY AND TUESDAY WILL RESULT IN
SIGNIFICANT RISES IN STREAMS AND RIVERS THROUGH WEDNESDAY. PLEASE
SEE THE LATEST FLOOD WATCH AND HYDROLOGIC OUTLOOK FOR MORE
INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WIND WILL CONTINUE INTO TUESDAY ALONG THE EAST SLOPES OF THE
WIND RIVER AND ABSAROKA RANGES AND ADJACENT FOOTHILLS AND SPREAD TO
THE EAST SLOPE OF THE BIGHORN MOUNTAINS AND WESTERN JOHNSON COUNTY.
STRONG GUSTY WINDS WILL ALSO DEVELOP ALONG THE RED DESERT TO CASPER
CORRIDOR.

WEDNESDAY THROUGH FRIDAY...ISOLATED THUNDERSTORMS OVER MOST OF WEST
AND CENTRAL WYOMING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS...PLEASE REPORT DAMAGE FROM STRONG WIND AND ANY FLOODING
ALONG RIVERS...CREEKS AND STREAMS. THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Jun 6, 7:27 PM MDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
727 PM MDT MON JUN 6 2011

WYZ028>030-070600-
EAST SWEETWATER COUNTY-FLAMING GORGE-ROCK SPRINGS AND GREEN RIVER-
727 PM MDT MON JUN 6 2011

A COLD FRONT MOVING ACROSS SWEETWATER COUNTY WILL SHIFT THE
WIND TO THE WEST WITH SPEEDS OF 30 TO 40 MPH WITH GUSTS TO
55 MPH.  AHEAD OF THE FRONT...SOUTHWEST WINDS OF 20 TO 30 MPH WITH
GUSTS TO 45 MPH CAN BE EXPECTED.  THE WINDS WILL SLACKEN SOME LATER
THIS EVENING...BUT WILL REMAIN QUITE WINDY OVERNIGHT INTO TUESDAY.

TWB
Special weather statement, Jun 6, 8:55 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
855 PM MDT MON JUN 6 2011

WYZ017-070600-
WIND RIVER BASIN-
855 PM MDT MON JUN 6 2011

A COLD FRONT MOVING ACROSS THE WIND RIVER BASIN WILL SHIFT THE
WIND TO THE WEST WITH SPEEDS OF 30 TO 40 MPH WITH GUSTS TO
55 MPH.  AHEAD OF THE FRONT...SOUTHWEST WINDS OF 20 TO 30 MPH WITH
GUSTS TO 45 MPH CAN BE EXPECTED.  THE WINDS WILL SLACKEN SOME LATER
THIS EVENING...BUT WILL REMAIN QUITE WINDY OVERNIGHT INTO TUESDAY.

TWB
Special weather statement, Jun 6, 9:26 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
926 PM MDT MON JUN 6 2011

WYZ010-011-070500-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
926 PM MDT MON JUN 6 2011

A FEW THUNDERSTORMS WILL TRACK SOUTH TO NORTH OVER JOHNSON COUNTY
THROUGH 11 PM.  GUSTY OUTFLOW WIND GUSTS TO 50 MPH CAN BE
EXPECTED. SOME LIGHTNING AND BRIEF LIGHT SHOWERS WILL ALSO BE
LIKELY.

TWB

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 3:09 AM MDTAreal Flood WarningRIWLincoln15 days
Jun 7, 10:42 AM MDTFlood WatchRIWNatrona10 days

Nearby

High Wind Warnings in Wyoming, 2011Every high wind warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.